Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Have severe backpain and in bowels when trying to stand straight. Taking ibuprofen. What to do?

I have no idea what has happened but I cannot stand up straight and if I try I get to a certain point and it sends shooting pains round my lower back that are so powerful if feels like Iv got an ache in my bowels as well. I have taken ibuprofen and tried to stretch out flat on the floor which resulted in me having to get someone to help me back up. I cannot get an appointment at my doctors today as they are full but I need help as I am in agony just sitting. When I walk I'm having to walk slowly and bent slightly forward as this is the least painful way to move around however walking like this is making the top of my back ache and my legs wobble. Please help
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
You must visit an ER for severe pain. Try taking ibuprofen 400mg and methacarbamol 750 mg also twice daily after meals. this muscle relaxant can remove stiffness in back.Avoid sitting on floor, or forward bending or lifting of weights and do hot fomentation of back and rest on hard bed and use Relaxyl ointment to affected area.
most likely you have disc prolapse for which you may need an MRI of spine.
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor